# SDR TSAA0652043

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N751AL
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- Aircraft time: 7,513 hours, 1,834 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS: FLT.474 OGG-OAK:  5 TO 7 MINUTES AFTER TAKEOFF APPROXIMATELY 10,000 FEET THE FLIGHT ATTENDANT HEARD A POP AT THE FORWARD SERVICE DOOR.  THE OUTSIDE DOOR HANDLE THEN MOVED UP INTO VIEW OF THE DOOR WINDOW.  AIRCRAFT PRESSURIZATION WAS NORMAL; AIRCRAFT RETURNED TO OGG.  FOUND THE FORWARD SERVICE DOOR OUTSIDE HANDLE NOT IN THE STOWED POSITION.  RE-STOWED DOOR HANDLE AND PERFORMED FIM TASK 52-1-00-810 PAGE 1 AND 2.  FORWARD SERVICE DOOR OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
